# SDR AALA201509029010

- Difficulty date: September 1, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS FOUL ODOR AT AFT FLIGHT ATTENDANT JUMP SEAT.  REVIEWED ACFT CABIN ODOR REPORT FORM 8533 & COMPLIED WITH JOB CARD 26L00021001.  R & R RECIRC FILTERS LT & RT IAW AMM 21-41-400-001-A.  FOUND NO SIGNIFICANT INDICATION OF CABIN ODOR OR SOURCE OF ANY CAUSES PERTAINING TO CABIN ODOR.  REVIEWED FINDING WITH MOC & FAXED CABIN ODOR REPORT TO MOC.  ACFT OK FOR SERVICE.
